MAUDE Adverse Event Report: DATA INNOVATIONS LLC INSTRUMENT MANAGER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

DATA INNOVATIONS LLC INSTRUMENT MANAGER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 8.17.32.03
Medical Device Problem Code Unauthorized Access to Computer System (3025)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A collaborative investigation was completed by data innovations (manufacturer), roche diagnostics (distributor), and mayo clinic rochester (user facility) for a report that after an instrument manager (im) upgrade process, users were able to login to im using an incorrect and/or no password.Investigation determined that while the upgrade process was in progress, a user shut down the cache database which prevented the updated dlls (dynamic link library) containing the updated ldap (lightweight directory access protocol) logic from loading.When the process was interrupted by the user, the updated code for ldap user authentication and verification method was not properly installed and therefore impacted the ability for previously configured usernames and passwords to be verified.The upgrade instructions inform users to "wait while the setup copies files, and iis and cache are upgraded.If prompted to restart your system, select no.Select finish on install shield wizard complete window." the user facility is not aware of any unauthorized access and is not aware of any impact to patients at this time.
 
Event or Problem Description
A representative from the distributor reported on (b)(6) 2023, that after a user facility completed an upgrade of instrument manager software, the ldap authentication method allowed configured users to log in with incorrect or missing passwords.

Brand Name
INSTRUMENT MANAGER SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
DATA INNOVATIONS LLC
463 mountain view drive
colchester VT 05446
Manufacturer Contact
sara shaw
463 mountain view drive
colchester, VT 05446
8026582850
MDR Report Key17981328
Report Number1225673-2023-00007
Device Sequence Number19459193
Product Code JQP
UDI-Device IdentifierB180IMB028170
UDI-Public+B180IMB028170/$$78173203/16D202302228
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8.17.32.03
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/20/2023
Patient Sequence Number1
Patient SexUnknown